# SDR CALA2025043004327

- Difficulty date: April 29, 2025
- Submitted: May 2, 2025
- Operation: Air carrier
- Aircraft: N431UA
- Make and model: Airbus A320-232
- Aircraft serial: 571
- Aircraft time: 84,293 hours, 33,234 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Medical Kit
- Part number: DF250013504
- Condition: Out Of Date
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY MEDICAL KIT (EMK) INSPECT {A3NB-25-3-6326} - FLIGHTDECK EMK REQS CHANGE IAW 25-64-99/201 REPLACED IAW 25-64-99/201
